Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Asymptotic forms for Laguerre polynomials


Author: Benjamin Muckenhoupt
Journal: Proc. Amer. Math. Soc. 24 (1970), 288-292
MSC: Primary 33.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0251272-9
MathSciNet review: 0251272
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Askey and S. Wainger, Mean convergence of expansions in Laguerre and Hermite series, Amer. J. Math. 87 (1965), 695-708. MR 32 #316. MR 0182834 (32:316)
  • [2] A. Erdélyi, Asymptotic forms for Laguerre polynomials, J. Indian Math. Soc. 24 (1960), 235-250. MR 23 #A1073. MR 0123751 (23:A1073)
  • [3] H. Jeffreys and B. S. Jeffreys, Methods of mathematical physics, 3rd ed., Cambridge Univ. Press, Cambridge, 1956. MR 17, 590. MR 0074466 (17:590c)
  • [4] B. Muckenhoupt, Mean convergence of Hermite and Laguerre series. I, Trans. Amer. Math. Soc. (to appear). MR 2246643 (2007f:42029)
  • [5] -, Mean convergence of Hermite and Laguerre series. II, Trans. Amer. Math. Soc. (to appear).
  • [6] G. Szegö, Orthogonal polynomials, rev. ed., Amer. Math. Soc. Colloq. Publ. vol. 23, Amer. Math. Soc., Providence, R. I., 1959. MR 21 #5029. MR 0106295 (21:5029)
  • [7] G. Watson, A treatise on the theory of Bessel functions, 2nd ed., Cambridge Univ. Press, Cambridge, 1966. MR 1349110 (96i:33010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251272-9
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society